Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A disc-hull in $ {\bf C}\sp 2$


Author: H. Alexander
Journal: Proc. Amer. Math. Soc. 120 (1994), 1207-1209
MSC: Primary 32E20
DOI: https://doi.org/10.1090/S0002-9939-1994-1179585-3
MathSciNet review: 1179585
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a compact set in $ {{\mathbf{C}}^2}$ whose disc-hull is a proper dense subset of its polynomial hull.


References [Enhancements On Off] (What's this?)

  • [1] P. Ahern and W. Rudin, Hulls of $ 3$-spheres in $ {{\mathbf{C}}^3}$, Proceedings of the Madison Symposium in Complex Analysis, Contemp. Math., vol. 137, Amer. Math. Soc., Providence, RI, 1992, 1-29. MR 1190966 (93k:32020)
  • [2] H. Alexander, B. A. Taylor, and J. L. Ullman, Areas of projections of analytic sets, Invent. Math. 16 (1972), 335-341. MR 0302935 (46:2078)
  • [3] E. Bishop, Holomorphic completions, analytic continuation and the interpolation of seminorms, Ann. of Math. (2) 78 (1963), 468-500. MR 0155016 (27:4958)
  • [4] G Stolzenberg, A hull with no analytic structure, J. Math. Mech. 12 (1963), 103-112. MR 0143061 (26:627)
  • [5] J. Wermer, Polynomial convex hulls and analyticity, Ark. Mat. 20 (1982), 129-135. MR 660131 (84b:32021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E20

Retrieve articles in all journals with MSC: 32E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1179585-3
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society